HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Evolving curves with boundary conditions

Files in This Item:
pre268.pdf633.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83415

Title: Evolving curves with boundary conditions
Authors: Giga, Y. Browse this author
Issue Date: 1-Nov-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 268
Start Page: 2
End Page: 10
Abstract: This paper reviews the theory of generalized solutions by the level set method for the curve shortening equation in a domain subject to boundary conditions. An exam­ple of fattening is provided for the curve shortening equation with right angle boundary condition. The example provides infinitely many reasonable solutions after onset of singu­larities.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69019
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University